# SDR SWAA2025051971750

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 28,351 hours, 14,155 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING PANEL 192CL HAS EDGE DELAMINATION LH WING TO BODY FAIRING PANEL 192CL HAS EDGE DELAMINATION AT FWD OB CORNER 2IN.X 2IN.<[01] REPAIRED PANEL PER SRM 51-70-08.
